# SDR AALA202512105528

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 53,148 hours, 20,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2917000902000
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: L, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DEN DUE TO THE FLIGHT CREW REPORTING THAT DURING LEVEL OFF AT FLIGHT LEVEL 240 THE ECAM MESSAGES FOR YELLOW HYDRAULIC SYSTEM LOW LEVEL AND LOW PRESSURE ILLUMINATED. THE YELLOW HYDRAULIC SYSTEM LEVEL READ ZERO ON THE ECAM HYDRAULIC PAGE. THE FLIGHT CREW TUNED OFF THE PTU AND YELLOW HYDRAULIC ENGINE DRIVEN PUMP PER THE ECAM PROCDURE. THE FLIGHT CREW ACCOMPLISHED THE NON-NORMAL LANDING PROCEDURES AND LANDED SAFELY AT DEN WHERE THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE FOUND YELLOW HYDRAULIC LINE BROKEN AND HAD PULLED OUT OF THE B-NUT IN THE MAIN LANDING GEAR WHEEL WELL. MAINTENANCE REPLACED THE HYDRAULIC LINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
